Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

High BP, feeling of dehydration and severe trembling post workout. What can be done?

Hello I m feeling dehyrated and shaky right now. I worked out 5hrs ago and was more thirsty than usual during my workout and I had to drink more water than usual. I ate afterwards and did not notice dehydration . At the moment I feel gasy, a hot and like I want to have a bowl movement but cannot. Please tell me what I should do? I m scared because I m 41 and take high blood pressure meds and meds for aFib .
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     You need to check your kidney function and electrolytes – might have been affected by your drugs... / Incidental diseases like Diabetes have to be considered... / Have a supervised Treadmill exercise ECG (TMT) to evaluate ischemia (reduced blood flow / Coronary Artery Disease)

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor